# SDR QXEA2011041200284

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 24,166 hours, 25,254 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S ADVICE "ELECTRICAL" ODOR IN AFT GALLEY.  STRONGER FROM VENTS AFT BULKHEAD. UPON ARRIVAL TO ACFT DID NOT NOTICED ANY ELECTRICAL ODOR.  REMOVED AFT GALLEY CONTROL PANEL . NO ELECTRICAL ODOR NOTED.  REINSTALLED AFT GALLEY CONTROL PANEL AS REQUIRED.  INSPECTED OVERHEAD GALLEY LIGHTS AND NO ABNORMAL ODOR NOTED.  ACFT OK FOR CONTINUE SERVICE.  COULD NOT DUPLICATE.  NO PARTS REPLACED.
